Avatar universal
Am I Pregnant
I've recently started the depo provera birth control shot ... I got it the day I was supposed to start my next period but I didn't get it ... n I haven't gotten it this month either... I have been experiencing a ravenous appetite n slight naseaua and my husband says my stomach is more round than usual...  I don't kno if I am just experiencing the side effects of the shot or if I could actually be pregnant... any suggestions??
Cancel
2 Answers
Page 1 of 1
Avatar universal
Take a pregnancy test. Also, the shot could have your hormones off balance. I do know with birth control(any kind) you can go without your period for months at a time or you could have a period for months
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
13877085 tn?1435911316
I didn't have my period the whole 6 years I was on the shot. With that being said, it takes up to a week for it to get into your system and be effective. You still should have had that last period so it's a possibility you for pregnant before the shot.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Pregnancy: Am I Pregnant? Community Resources